MathSciNet Relay Station
MathSciNet bibliographic data
MR2833747 (2012g:47168) 47H10 (54H25)
Babu, G. V. R.; Sailaja, P. D. A fixed point theorem of generalized weakly contractive maps in orbitally complete metric spaces. Thai J. Math. 9 (2011), no. 1, 1–10.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement